Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 4, Pages 819-822

A note on the Boardman theorem

1Department of Applied Mathematics, Tsinghua University, Beijing 100084, China
2Department of Mathematics, Armored Force Engineering Institute, Beijing 100072, China

Received 18 June 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi Lü and Chun-Lian Zhou, “A note on the Boardman theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 4, pp. 819-822, 1998.